Some results of algebraic geometry over Henselian rank one valued fields

2017
journal article
article
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorNowak, Krzysztof - 131026 pl
dc.date.accessioned2017-06-27T07:46:57Z
dc.date.available2017-06-27T07:46:57Z
dc.date.issued2017pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number1pl
dc.description.physical455-495pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume23pl
dc.identifier.doi10.1007/s00029-016-0245-ypl
dc.identifier.eissn1420-9020pl
dc.identifier.issn1022-1824pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/41851
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 3.0 Polska*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/legalcode*
dc.share.typeinne
dc.subtypeArticlepl
dc.titleSome results of algebraic geometry over Henselian rank one valued fieldspl
dc.title.journalSelecta Mathematica. New Seriespl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Nowak, Krzysztof - 131026
dc.date.accessioned
2017-06-27T07:46:57Z
dc.date.available
2017-06-27T07:46:57Z
dc.date.issuedpl
2017
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
1
dc.description.physicalpl
455-495
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
23
dc.identifier.doipl
10.1007/s00029-016-0245-y
dc.identifier.eissnpl
1420-9020
dc.identifier.issnpl
1022-1824
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/41851
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 3.0 Polska
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/3.0/pl/legalcode
dc.share.type
inne
dc.subtypepl
Article
dc.titlepl
Some results of algebraic geometry over Henselian rank one valued fields
dc.title.journalpl
Selecta Mathematica. New Series
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
0
Views per month
Downloads
Some results of algebraic geometry over Henselian rank one valued fields.pdf
1